Dosage and Administration
* For oral use only * Do not take more frequently than every 4 hours.
* Adults ( including the elderly ) and children over 12 years:
Take 2 caplets with water, every 4 to 6 hours as needed * Do not take more than 8
caplets per day. If symptom persist after 5 days , seek medical advice .
* Children under 12 years : Not recommended , except on the advice of a doctor.
Do not use if you allergic to Paracetamol and / or Phenylephrine HCI or any of the
other ingredients in the product.
Each caplet contains Paracetamol 500mg & Phenylephrine HCI 5mg. Contains
Potassium Sorbate as preservative.
Do not take with any other products containing Paracetamol and or
Phenylephrine Hydrochloride , or other medicines for the relief of cough
and cold, congestion or blocked nose.
Panodol Cold Relief Caplets 12’s
$9.80
Cold + Flu
Cold Relief
Fast & Effective Relief of
Blocked Nose
Fever
Body Aches or other pains
12 Caplets
Out of stock
SKU: RA0250A
Categories: Cold, Cough, and Flu, Fever/Analgesics, Over-The-Counter Medicine